# SDR SWAA2024102337551

- Difficulty date: September 13, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL WEB LOCATED BETWEEN STA 294.5 AND STA 303.9 AND S-15L AT FWD PASSENGER COMPARTMENT 2024-572737<[01] REPLACED INTERCOSTAL WEB LOCATED BETWEEN STA 294.5 AND STA 303.9 AND S-15L AT FWD PASSENGER COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV C; DWG 141A8181 SHEET 23 REV-. SEE INDIVIDUAL SIGN OFFS BELLOW.;[02] REPLACED INTERCOSTAL WEB LOCATED BETWEEN STA 294.5 AND STA 303.9 AND S-15L AT FWD PASSENGER COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV C; DWG 141A8181 SHEET 23 REV-. SEE INDIVIDUAL SIGN OFFS BELLOW.AS RII
